Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have itchy, dry and peeling skin on inner thigh near vagina. What is the cause and cure?

I am a 16 year old female, and I am sexually active with my girlfriend. I was raped about a month ago... And I am having vaginal issues and I do not know if it is because of what happened. My inner thighs near my vagina appear to be Ashton, dry and peeling. They itch , and when I scratch it causes it to be red and it looks raw. The lower region of my vagina is red, bumpy and irritated too. It has no weird discharge or smell.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016
You are probably suffering from some sort of vaginal infection.
Do a Complete STD profile,HIV test along with Urine examination for R/E & M/E and need some pelvic examination.
So consult with your gynecologist after completing those reports and take advice.
You may use VAGISIL cream/CLINGEN FORTE vaginal suppository for 3-5 days. Maintain genital hygiene properly and practice safe sex in future.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor